Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: discontinuation syndrome with Celexa pharmrep

Posted by IsoM on September 22, 2002, at 1:53:13

In reply to Re: feeling ill again Roman, posted by pharmrep on September 21, 2002, at 19:06:34

Pharmrep, I'm sure I'm unusual, though not unique, with my senstivity to stopping SSRIs. I NEVER lost my symptoms when stopping Paxil, even after almost 1/2 year & switching over to Celexa. I ended up going back on 5 mg to keep symptoms at bay. It was only when I started adrafinil that the symptoms went & didn't come back & I was able to quit the Paxil completely.

But even with Celexa, if I miss the dose as I did one day in a rush to make an appointment, I can feel the beginnings of vertigo, queasiness, & a degree of malaise. I normally take my Celexa first thing in the morning but didn't that day till evening. I was starting to feel pretty weird. And yes, it was the same discontinuation symptoms, not illness. I never get sick, colds, or anything else, so I know for a certainty what it was.

So I suppose in more susceptible persons, discontinuation problems may arise with stopping any SSRI.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:109458
URL: http://www.dr-bob.org/babble/20020914/msgs/120694.html